# SDR SWAA2021062914539

- Difficulty date: March 1, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 25,215 hours, 11,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD SIDE SCUFF PLATE IS CRACKED. / R&R FWD SIDE SCUFF PLATE IN FWD CARGO BIN FWD LOWER CORNER OF DOOR OPENING PER AMM 53-11-02
